# SDR CA101230007

- Difficulty date: October 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,356 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCD4N3C
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Filter
- Condition: Obstructed
- Location: Controller
- Part time: 2,354 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT ON A MEDIVAC FLIGHT (FLIGHT PLANNED ROUTE FOR FL 140), THE PRESSURIZATION FAILED AT 70 AST.  PILOT REQUESTED FL 100 (NEW FLIGHT PLANNED ROUTE) AND THE FLIGHT CONTINUED WITHOUT INCIDENT.  EXTERNAL FILTER ON THE CONTROLLER WAS FOUND TO BE PLUGGED.  FILTER WAS CLEANED AND NO FURTHER INCIDENTS HAVE PREVAILED.
